# SDR 99ZZZX1472

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55NW
- Make and model: Agusta A109A2
- Aircraft serial: 7267
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 199900G530CD
- Condition: Ruptured
- Location: Hydraulic System
- Part time: 4,799 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED LOSS OF NR 2 HYDRAULIC PRESSURE, NR 2 HYDRAULIC SERVO CAUTION LIGHT, THEN LOSS OF PRESSURE TO THE UTILITY HYDRAULIC SYSTEM. AIRCRAFT WAS LANDED AT BOEING FIELD WITHOUT INCIDENT AT 23:15 HOURS. CAUSE OF FAILURE WAS DETERMINED TO BE A RUPTURED HOSE ASSEMBLY SUPPLYING PRESSURE TO THE NR 2 FLIGHT CONTROL SYSTEM.  HOSE WAS REPLACED WITH A SERVICEABLE PART.
